I know that everyone reacts to medications differently. I am 31 and have decided it's time to start birth control pills. I started Microgestin on a Saturday. By Tuesday I was cramping worse than my already bad period cramps, was lightly bleeding, my back hurt, nausea, and diarhea. I called the doc and she said it takes 2 to 3 months for your body to get used to, but if it got worse to call back. By Thursday I was in so much pain I couldn't even focus on anything and I missed a day and a half of work. I called the doctor again, she was afraid I was experiencing pregnancy symptoms and did a pregnancy test. She then prescribed a new pill, which I was afraid to take until the cramping and bleeding went away. I am going on day number 3 for TriNessa. The first two mornings I felt nausea and had dry heaves. It is now 5:30 am on the day to take my third pill, and I've been up all night throwing up. No cramps as of yet though. Anyone got any advice? I'm also bipolar and I noticed that I was much more emotionally sensitive on the microgestin, like touching commercials or news stories would get me really choked up, and I would get it in my head that my boyfriend was mad at me or doing something to hurt me. I knew it was time to end that medication. I wish anyone using it the best of luck and hopefully it works better for you than me!